# SDR DALA2020110603629

- Difficulty date: November 3, 2020
- Submitted: November 7, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON ACCESS DOOR NR 145AL INNER SURFACE.  ACCESS DOOR NR 145AL INNER SURFACE WAS REPAIRED, PER B737-800 SRM 52-40-01-2R REPAIR 8.
